Hello, my name is Nicole and I had a question regarding possible side effects from the medication I'm taking. I take xanax, usually half a .25 tablet every day, but sometimes up to 37.5. I also take metoprolol 25 mg, broken in half and taken 12 hours apart. I take these medications for persistent palpitations/bothersome tachycardia and anxiety/panic attacks. I have been on the metoprolol for about two weeks, and the xanax for about 4 weeks. Within the past few days, especially today, I noticed a feeling that everything seemed "slow", including my thinking, and it was hard for me to concentrate. I felt like my perception of reality was dulled, and that things weren't real. The feeling wasn't unbearable but it did upset me and it lasted for a few hours. Could this be a side effect from my medicine? Also, would a smaller dose reduce the chance of having these effects? Thank you very much.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.